# SDR UIEA2024071300661

- Difficulty date: July 13, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 97,555 hours, 16,388 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 3426515
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CO PILOTS FLOOD LIGHT SPARKS AND SMOKE.( REPAIRED WIRING AS PER SWPM 20-10-13, REPLACED MAP LIGHT AS PER AMM 33-15-00. OPS CHECK GOOD )
